zbMATH — the first resource for mathematics

Equidistribution over function fields. (English) Zbl 1189.14030
In this paper the author transfers the equidistribution results of Yuan in [X. Yuan, “Big line bundles on arithmetic varieties”, arXiv: math.NT/0612424 (2006)] to the context of function fields, make use of the generic curve to reduce the work to function fields of curves and manage to prove a variational version of the fundamental inequality to get an equidistribution theorem over function fields as inspired by the work Szpiro-Ullmo-Zhang in [L. Szpiro, E. Ullmo and S. Zhang, “Equirépartition despetits points”, Invent. Math. 127, No. 2, 337–347 (1997; Zbl 0991.11035)].
The skeleton of the proof is as follows:
a) Lemma 5.3 and corollary 5.4 will provide with nef metrics on semipositive admissible divisors.
b) An application of Siu’s theorem will give big line bundles and in particular a section \(s \in H^0({(L_r \otimes N^{\varepsilon})}^m)\) for \(-c<\varepsilon <c\) and some \(c>0\).
c) The section \(s\) as above will allow us to have \(h_{L_r \otimes N^{\varepsilon}}(P) \geq 0\) by theorem 3.5 e).
d) As a consequence the following version of the fundamental inequality is obtained: \[ \dfrac{h_{(L,\|.\| \otimes \|.\|_f^{\varepsilon})}(X)}{(d+1)\deg_L(X)} \leq e_1(X,_(L,\|.\| \otimes \|.\|_f^{\varepsilon})) + S \varepsilon^2, \] for some constant \(S\), \(\varepsilon \in (-c,c)\) for some \(c>0\), \(e_1(X,_(L,\|.\| \otimes \|.\|_f^{\varepsilon}))\) representing the essential minimum of definition 5.1 and \(\|.\|_f\) a formal \(M_C\) metric on \(O_X\).
e) The equidistribution theorem reads:
Theorem: Let \(L\) be a big semiample line bundle on the irreducible \(d\)-dimensional projective variety \(X\) over the function field \(K\). We endow \(L\) with a semipositive admissible metric \(\|.\|\). We assume that \((P_m)_{m \in I}\) is a generic and small net in \(X(\bar{K})\) with \[ \lim_m h_{(L,\|.\|)}(P_m) = \dfrac{1}{(d+1) deg_L(X)}h_{(L,\|.\|)}(X). \] For a place \(v\) of \(K\), we have the following weak limit of regular probability measures on \(X_v^{an}\): \[ \dfrac{1}{|O(P_m)|} \sum_{P_m^{\sigma} \in O(P_m)} \delta_{P_m^{\sigma}} \rightarrow \dfrac{1}{deg_L(X)} c_1(L,\|.\|_v)^d, \] where \(c_1(L,\|.\|_v)^d\) represents the Chambert-Loir measure on \(X_v^{an}\) .
In the case that \(X\) is a closed subvariety of an abelian variety, the author describes the equidistribution measure in terms of convex geometry.

14G40 Arithmetic varieties and schemes; Arakelov theory; heights
14T05 Tropical geometry (MSC2010)
11G50 Heights
37P30 Height functions; Green functions; invariant measures in arithmetic and non-Archimedean dynamical systems
37P05 Arithmetic and non-Archimedean dynamical systems involving polynomial and rational maps
14C40 Riemann-Roch theorems
14G25 Global ground fields in algebraic geometry
37P55 Arithmetic dynamics on general algebraic varieties
Full Text: DOI arXiv
[1] Autissier P. (2006) Équidistribution de sous-variétés de petite hauteur. J. Théor. Nombres Bordx. 18(1): 1–12 · Zbl 1228.11087
[2] Baker M., Ih S.-I. (2004) Equidistribution of small subvarieties of an abelian variety. N. Y. J. Math. 10: 279–289 · Zbl 1131.11035
[3] Berkovich V.G. (1990) Spectral theory and analytic geometry over non-archimedean fields. Mathematical Surveys and Monographs, 33. AMS, Providence · Zbl 0715.14013
[4] Bilu Y. (1997) Limit distribution of small points on algebraic tori. Duke Math. J. 89(3): 465–476 · Zbl 0918.11035
[5] Bombieri E., Gubler W. (2006) Heights in Diophantine Geometry. Cambridge University Press, Cambridge · Zbl 1115.11034
[6] Bosch S., Güntzer U., Remmert R. (1984) Non-Archimedean analysis. A systematic approach to rigid analytic geometry. Grundl. Math. Wiss., vol. 261. Springer, Berlin · Zbl 0539.14017
[7] Bosch S., Lütkebohmert W. (1993) Formal and rigid geometry. I: Rigid spaces. Math. Ann. 295(2): 291–317 · Zbl 0808.14017
[8] Chambert-Loir A. (2006) Mesure et équidistribution sur les espaces de Berkovich. J. Reine Angew. Math. 595: 215–235 · Zbl 1112.14022
[9] Faber, X.W.C.: Equidistribution of dynamically small subvarieties over the function field of a curve, arXiv:math.NT:0801.4811v2 (preprint)
[10] Gubler W. (1998) Local heights of subvarieties over non-archimedean fields. J. Reine Angew. Math. 498: 61–113 · Zbl 0906.14013
[11] Gubler W. (2003) Local and canonical heights of subvarieties. Ann. Sc. Norm. Super. Pisa, Cl. Sci. (Ser. V) 2(4): 711–760 · Zbl 1170.14303
[12] Gubler W. (2007) Tropical varieties for non-archimedean analytic spaces. Invent. Math. 169(2): 321–376 · Zbl 1153.14036
[13] Gubler W. (2007) The Bogomolov conjecture for totally degenerate abelian varieties. Invent. Math. 169(2): 377–400 · Zbl 1153.14029
[14] Gubler, W.: Non-archimedean canonical measures on abelian varieties, available at arXiv:math.NT:0801.4503v1 (preprint)
[15] Lang S. (1958) Introduction to Algebraic Geometry. Interscience Publishers, New York · Zbl 0095.15301
[16] Lazarsfeld R. (2004) Positivity in algebraic geometry. I. Classical setting: line bundles and linear series. Ergebnisse der Mathematik und ihrer Grenzgebiete 3. Folge, Bd. 48. Springer, Berlin · Zbl 1093.14501
[17] Szpiro L., Ullmo E., Zhang S. (1997) Equirépartition des petits points. Invent. Math. 127: 337–347 · Zbl 0991.11035
[18] Ullmo E. (1998) Positivité et discrétion des points algébriques des courbes. Ann. Math. (2) 147(1): 167–179 · Zbl 0934.14013
[19] Ullrich P. (1995) The direct image theorem in formal and rigid geometry. Math. Ann. 301(1): 69–104 · Zbl 0821.32029
[20] Yuan, X.: Positive line bundles over arithmetic varieties, available at arXiv:math. NT:0612424v1 (preprint)
[21] Zhang S. (1998) Equidistribution of small points on abelian varieties. Ann. Math. (2) 147(1): 159–165 · Zbl 0991.11034
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.